EconPapers    
Economics at your fingertips  
 

Fast solution of implicit methods for linear hyperbolic equations

D.J. Evans and A. Benson

Mathematics and Computers in Simulation (MATCOM), 1982, vol. 24, issue 1, 49-53

Abstract: A factorisation method is described for the fast numerical solution of constant tridiagonal Toeplitz linear systems which occur repeatedly in the solution of the implicit finite difference equations derived from linear first order hyperbolic equations, i.e. the Transport equation, under a variety of boundary conditions. In this paper, we show that such special linear systems can be solved efficiently by the factorisation of the coefficient matrix into two easily inverted matrices.

Date: 1982
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475482900490
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:24:y:1982:i:1:p:49-53

DOI: 10.1016/0378-4754(82)90049-0

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:24:y:1982:i:1:p:49-53